# SDR GAIA04105

- Difficulty date: September 10, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Loose
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND LT ELEVATOR REAR SPAR HAS 3 EA.  LOOSE TAB HINGE FITTINGS.  REF FASI NR 86375, REPLACED LT ELEVATOR REAR SPAR IAW SB 727-55-0089, REV 1.
